# SDR AALA201601159005

- Difficulty date: January 9, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 17,226 hours, 8,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON L2 DOOR CUT OUT LOWER SILL PLATE, BETWEEN FRAME 66 & 68 AT STRINGER 23L.  REPAIRED SILL PLATE IAW SRM 53-4114-201 SHEET 3 PRINCIPLE 5.
